# SDR SWAA2022061719479

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 52,263 hours, 31,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT WITH THE EMERGENCY LIGHT IN THE ARMED POSITION THE EMERGENCY LIGHTS IN THE FIRST HALF OF THE AIRCRAFT ARE ON WITH THE AIRCRAFT POWERED. / [01] R/R BATTERY CHARGER ASSSY PER 33-51-06
